Adaptive Robust Control Schemes of Optimal Long-Term Management for a Class of Uncertain Ecological System

URI http://harp.lib.hiroshima-u.ac.jp/pu-hiroshima/metadata/12183
File
Title
Adaptive Robust Control Schemes of Optimal Long-Term Management for a Class of Uncertain Ecological System
Author
氏名 WU Hansheng
ヨミ
別名
氏名 WANG Yuchao
ヨミ
別名
Subject
Ecosystems, biomass, optimization, uncertainties, robustness, adaptive control, asymptotic convergenc
Abstract

The problem of the optimal long-term management is considered for a class of uncertain ecological dynamical systems. In this paper, the upper bound of the uncertainties of the exploited ecosystems is assumed to be unknown. An improved adaptation law with σ- modification is employed to estimate such an unknown bound, and a class of continuous adaptive robust state feedback control schemes is proposed. It is also shown that the proposed adaptive robust state feedback control schemes can
guarantee the uniform asymptotic stability of the optimal steady state of exploited ecosystems in the presence of uncertainties. Finally, as a numerical example, an uncertain exploited ecosystem with two
competing species is given to demonstrate the validity of the results.

Journal Title
県立広島大学経営情報学部論集
Volume
5
Spage
51
Epage
63
Published Date
2013-02
Publisher
県立広島大学
ISSN
1882-7985
NCID
AA12388008
Language
eng
NIIType
Departmental Bulletin Paper
Text Version
出版社版
Sort Key
05
Set
pu-hiroshima